# SDR AALA20170828004

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323428
- Condition: Corroded
- Location: Bs 867-869
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO INSIDE STRINGER 24L BETWEEN BS 867 AND 869.  A SPLICE REPAIR WAS INSTALLED IAW SRM 51-10-02, SRM 53-00-03-1A, DRAWING 147A0060, AND EA 262761.
